# SDR SWIA200312372

- Difficulty date: September 1, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,548 hours, 2,952 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 3215AB
- Condition: Failed
- Location: T/E Flap
- Part time: 3,506 hours, 2,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  FLAPS STOPPED AT 38 DEGREES.  FLAPS WOULD NOT RAISE ON GROUND.  REMOVED AND REPLACED LEFT INBOARD FLAP OUTBOARD ACTUATOR IAW MM 27-53-05.  OPS CHECK GOOD.
